# SDR AALA20161114012

- Difficulty date: November 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 5,228 hours, 2,351 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: O-Ring
- Condition: Missing
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. CUN, AIR INTERRUPT, MIA-MEX. EMERGENCY DECLARED. LANDING UNEVENTFUL. DURING CRUISE, RECEIVED YELLOW HYDRAULIC SYSTEM LOW PRESSURE WARNING ACCOMPANIED BY FLUID LOSS. MAINTENANCE FOUND INTERNAL -O- RING, ON THE YELLOW RESERVOIR DRAIN VALVE MISSING. REMOVED AND REPLACED DRAIN VALVE IAW AMM 29-13-41. OPERATIONAL AND LEAK CHECK NORMAL.
